Resultados globales: 17 registros encontrados en 0.02 segundos.
Artículos, Encontrados 16 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 16 registros  1 - 10siguiente  ir al registro:
1.
27 p, 761.6 KB Singular perturbations of zⁿ with a pole on the unit circle / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Marotta, Sebastian M. (University of the Pacific. Department of Mathematics (USA))
We consider the family of complex maps given by fλ,a (z) = z n + λ/(z − a)d where n, d ≥ 1 are integers, and a and λ are complex parameters such that a = 1 and is sufficiently small. We focus on the topological characteristics of the Julia and Fatou sets of fλ,a.
2010 - 10.1080/10236190903257842
Journal of Difference Equations and Applications, Vol. 16, Issue 5-6 (May 2010) , p. 573-595  
2.
The secant map applied to a real polynomial with multiple roots / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate the plane dynamical system given by the secant map applied to a polynomial p having at least one multiple root of multiplicity d > 1. We prove that the local dynamics around the fixed points associated to the roots of p depend on the parity of d.
2019 - 10.3934/dcds.2020133
Discrete and Continuous Dynamical Systems. Series A, 2019  
3.
Global dynamics of the real secant method / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
We investigate the root finding algorithm given by the secant method applied to a real polynomial p as a discrete dynamical system defined on R2. We study the shape and distribution of the basins of attraction associated to the roots of p, and we also show the existence of other stable dynamics that might affect the efficiency of the algorithm. [...]
2019 - 10.1088/1361-6544/ab2f55
Nonlinearity, Vol. 32, Issue 11 (November 2019) , p. 4557-4578  
4.
41 p, 860.7 KB Generalized rings around the McMullen domain / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jang, HyeGyong (University of Science Pyongyang. Faculty of Mathematics (DPR of Korea)) ; Marotta, Sebastian M. (Boston University. Department of Mathematics (USA))
We consider the family of rational maps given by F (z) = z + λ/ z where n, d∈ N with 1 / n+ 1 / d< 1, the variable z∈ C^ and the parameter λ∈ C. It is known that when n= d≥ 3 there are infinitely many rings S with k∈ N, around the McMullen domain. [...]
2019 - 10.1007/s12346-018-0287-y
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 1 (April 2019) , p. 233-264  
5.
15 p, 3.0 MB An effective algorithm to compute Mandelbrot sets in parameter planes / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. [...]
2017 - 10.1007/s11075-017-0270-8
Numerical Algorithms, Vol. 76 (2017) , p. 555-571  
6.
13 p, 906.5 KB Newton's method for symmetric quartic polynomials / Campos, Beatriz (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Vindel, Pura (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques)
We investigate the parameter plane of the Newton's method applied to the family of quartic polynomials p_a,b(z)=z^4 az^3 bz^2 az 1, where a and b are real parameters. We divide the parameter plane (a,b) R^2 into twelve open and connected regions where p, p' and p'' have simple roots. [...]
2016 - 10.1016/j.amc.2016.06.021
Applied Mathematics and Computation, Vol. 290 (2016) , p. 326-335  
7.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi (Inst. of Math. Polish Academy of Sciences(Poland)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
8.
21 p, 1.2 MB On McMullen-like mappings / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Godillon, Sebastién (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We introduce a generalization of the McMullen family f_(z) = z^n /zd^. In 1988 C. McMullen showed that the Julia set of f_ is a Cantor set of circles if and only if 1/n 1/d < 1 and the simple critical values of f_ belong to the trap door. [...]
2015
Journal of Fractal Geometry, Vol. 2 (2015) , p. 249-279  
9.
20 p, 20.4 MB Una mina d'or / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
2015
Materials matemàtics, 2015, p. 1-20  
10.
19 p, 1.5 MB Sierpinski curve Julia sets for quadratic rational maps / Devaney, Robert L. (Boston University. Department of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
2014 - 10.5186/aasfm.2014.3903
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22  

Artículos : Encontrados 16 registros   1 - 10siguiente  ir al registro:
Documentos de investigación Encontrados 1 registros  
1.
132 p, 26.4 MB On a family of degree 4 Blaschke products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria, dir. ; Garijo, Antoni, dir. ; Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi
[Barcelona] : Universitat de Barcelona, 2015  

Vea también: autores con nombres similares
1 Garijo, A.
1 Garijo, Antoni,
1 Garijo, Antonio
1 Garijo, Antonio
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.